# SDR P5CA2016080200180

- Difficulty date: July 31, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,652 hours, 19,236 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Relay
- Part number: ES4101538
- Condition: Faulty
- Location: Overheat Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BULK CARGO OVERHEAT LIGHT ILLUMINATED.  DEFER BULK CARGO OVERHEAT LIGHT ILLUMINATED MDDR 68835.  FOUND RELAY K729 FAULTY , RELAY REPLACED IAW SWPM 20-81-00.
